Nipple Soreness Starting 6 Months In | HairLossTalk Forums
Dismiss Notice
Send Hellouser to 10th World Congress in Japan! Read More
Dismiss Notice
New : Hair Loss Treatment hits the market. Topical Spironolactone 5% for Men and Women: Read More...
Dismiss Notice
RepliCel: How Follicles are Revitalizing Hair Growth, and more... Read More

Nipple Soreness Starting 6 Months In

Discussion in 'Dealing with Side Effects' started by Jefais, Apr 12, 2017.

  1. Jefais

    Jefais New Member My Regimen

    Joined:
    Apr 12, 2017
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hello! This is my first post on the forum but I've found it extremely useful to read about other guys' experiences.

    I'm 27 and have always had a high hairline but felt last year it was getting higher and more hair than I would like was in my hands after washing. I decided to start on propecia and have now been taking 1mg daily for 7 months. I've also been using regaine foam twice daily for the past 6 months (just a small amount on my hairline as the rest of my scalp is fine - not noticed any thinning).

    For the first 6 months I experienced no side effects at all, and no longer see hairs in my hands in the shower. I've also started to see small hairs form on my hairline. All good so far!

    Until about a month ago when I was lying on the sofa with my shirt bunching up around my chest, noticed the pressure it was applying to my nipples was quite painful. The next morning the pain was still there and on the underside of each nipple was a reddish tender area. They felt firm under the skin. I thought this could be to do with the propecia but wasn't sure as it could have just been from the shirt. I decided to stop the propecia just in case and to see what happened: I missed just two doses by the time my nipples were totally back to normal so I decided to continue with the propecia.

    Everything was fine until last night when suddenly both nipples became tender - this time with red patches on different sides of each nipple. The tender areas from the first time feel totally normal.

    I went to the doctor today and she just looked at side effects of propecia on her computer and said it was definitely propecia related. I had hoped to discuss in more detail as the symptoms seem unlike others I've read about online considering they onset quickly, didn't last long and are small areas close to the surface. She was also fairly dismissive about my perceived need to be on propecia and I suspect is no more familiar with the situation than a regular forumer. I suppose I'll need to go see a specialist.

    So my question to you guys - do these symptoms match any that you have had with propecia? What did you do? Did they tend to reoccur?

    The doctor's advice was to stop propecia, which I will do for now but suspect the symptoms will be gone by the end of the week. After that I might give propecia another go to see if this happens again. If it does bye bye propecia. Obviously I'd like to continue if possible as I think the results have been good. It could all be the regaine on my hairline though... hard to tell!
     
  2. nate30

    nate30 Junior Member

    Joined:
    Mar 14, 2016
    Messages:
    60
    Likes Received:
    6
    Dislikes Received:
    0
    Ya itchy nipples isn't a super rare side effect. Could go away, could be the beginning of gynecomastia (due to increased Estrogenic activity). If you continue on it's pretty unlikely you'll develop full-on breasts, assuming you're at a healthy weight, but you could develop slightly enlarged/puffy nipples.
     

Share This Page